# SDR V0XD201311110283

- Difficulty date: November 11, 2013
- Submitted: November 12, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 14,887 hours, 9,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7 BETWEEN FS 1144  AND 1162 WHERE WATER SEPARATOR LINE BRACKET ATTACHES IS CHAFED. REPAIRED STRINGER IAW REO 670-53-61-292, REV B, DATE 30 JUL 2012.  NDT WAS COMPLIED WITH.
